• Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About kyesty

Profile Information

  • Gender Male
  • Location United Kingdom
  • Interests Drawing, Computers, stuff....
  1. Hello everyone,  I am really intrigued by Accutane and its effects, primarily on anxiety. As a short back story as to why, basically I started my first and only course of Accutane in February 2013 up until about June 2013, up until that point I had absolutely NEVER experienced anxiety (shaky hands, sweats, feeling of adrenaline dripping into your stomach, beating heart) however during my course I changed mentally very steadily, with me ending my 6 month course a month early. I began worrying all the time, developed insomnia and my confidence shattered.  Since my course ended, these symptoms have relieved themselves a little bit but not fully, whenever I am faced with a challenging (Future unsure) risk in life, this is when the symptoms show their true, powerful form. It is overwhelming for example when I have to speak in front of a group in a presentation where as before I would be slightly apprehensive but still manage to get it done.  Cutting to my question however, I have read from other sources that Accutane effects neurotransmitters in the brain, damaging them to a point beyond repair. Is this true? I feel as though no matter how much meditation, relaxation, any of the self help activities for anxiety I do are useless to me, it feels like my anxiety is beyond my control. I can't do anything else, I have reached a threshold where I cannot reduce it any further.  I have purchased 5-HTP online as I have read this increases serotonin levels which I think I may be lacking, I have never tried this sort of method before.  Do you think that Accutane has lowered serotonin in my brain and do you think I can reverse these effects?  Thanks very much in advance to any input given to this post.